# SDR REXA2014071600702

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 27,839 hours, 24,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ARROW ON RT EMER EXIT COVER FOR OVERWING EXIT IS POINTING WRONG WAY.  R & R RT EMER OVERWING EXIT LIGHT COVER IAW AMM 33-51-13.
